Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suggest treatment for acidity and chest pain due to anxiety

DOCTOR OF THE MONTH - Jun 2014
Jun 2014
User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2496 Questions
Question
Hello Doctor. I am looking for ways to help reduce anxiety that has suddenly over come me. I have been through a lot of late and most recently went into vasovagal shock when a blood draining procedure was incorrectly done on me. I wqs diagnosed with an iron overload and recommended that i remove one pint every 8 weeks. However at the first session i was in the seated position and the blood was drained at a very fast rate which i could bot handle. Since then i have had trouble with anxiety and sometimes have little panic attacks. I had a warm sensation over my left chest yesterday and immediately thought i was having a heart attack and went to the clinic to see the doctors. Even thiugh the specialist cardiologist siad i have the heart of a 16 year old at my last examination which was after the vasovagal shock. Pls sir, how can i overcome this terrible feeling that i keep having, my left eye even started twiching and when i look at my hands they are not steady at times. I have problems with my acidity levels and have seen an gastroentologist who conducted a g scope and i was treated for h pylori prior to the incident of the vasovagal shock, so im not surr if this shock has contributed to elevated acid levels because of additional factors like stress and anxiety. I am a very aftive person and have been out of the gym and havnt been for my regular runs in over 9 weeks. The sensation over my chest came thiis week after i had returned to the gym and done some slight workouts to try and get back into my normal routine. Please advise if its still to early for me to exercise or the acidity could be a contributing factor to the sensation in my chest. I know my heart is in good health but the sensation is what is crameating added worry. I look forward to hearing from you. Sincerely. XXXXXX
Posted Wed, 27 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Abhishek Kapoor 32 minutes later
Brief Answer:
You may have generalized anxiety disorder

Detailed Answer:
HI
Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query.

I think, you have generalized anxiety disorder with panic disorder and that why, you have anxiety symptoms throughout the day. In your case, gastric symptoms could be due to anxiety symptoms. In anxiety disorder, gastric symptoms like increase acidity, chest pain etc increase. I think, you need few antidepressant like paroxetine with low dose benzodiazepine. That would help you to come out of the anxiety symptoms. You can also try some relaxation exercise. There is nothing harm in going to gym or on regular exercise. Better to consult a psychiatrist for proper management and diagnosis.

In case, you need further help, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for acidity and chest pain due to anxiety 24 minutes later
Hello doctor. Thank you for your quick response. I will be able to consult a paychiatrist is september, unfortunately i do not have access to specialist medical treatment where i live In the mean time i will consult my doctor over the medication you have advised. Thank you very much. Sincerely. XXXXXX
 
 
Answered by Dr. Abhishek Kapoor 7 minutes later
Brief Answer:
Try these drugs

Detailed Answer:
HI

Medicine specialist can also prescribe you these drugs. These drugs would definitely help you. You can also try some relaxation exercise with medications.

If you need further help, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor